Ohio, 2025

Winter Weather in Ohio, February 16, 2025

February 16, 2025 · NWS ILN · 18 events in 18 counties and zones

During the morning of February 16th, as a cold front moved through the Ohio Valley, quickly changing heavy rainfall to snow. As temperatures fell, many areas received a quick 2 to 3 inches of snow, with some isolated locations receiving up to 4 inches.

Where it happened

Every event with a place to put it; 18 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
18

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

During the morning of February 16th, as a cold front moved through the Ohio Valley, quickly changing heavy rainfall to snow. As temperatures fell, many areas received a quick 2 to 3 inches of snow, with some isolated locations receiving up to 4 inches.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Feb 16, 3:27 AM EST, 33 minutes earlier.

Area forecast discussion, Feb 16, 3:27 AM EST, 33 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
327 AM EST Sun Feb 16 2025

.SYNOPSIS...
Rain will transition to a brief period of snow this morning,
leading to light accumulations, especially on grassy and
elevated surfaces. A few snow showers will linger through the
evening hours, with much colder air filtering into the region.
Below normal temperatures are on tap for much of the upcoming
week, with a chance for some additional light snow midweek.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Rainfall through 1 AM across parts of the Flood Watch area have
already exceeded 2" in many spots, particularly in the Tri-
State into SE IN and N KY. There is a signal for an additional 0.5
to 1 inch of rain within this axis still to come through about
5 AM, which undoubtedly continues to be a concern for high
water across the current watch area, particularly near streams,
creeks, and rivers. Any flooding of creeks, streams, and main
stem rivers, as well as areas of high water on roads, will
likely persist well after the rain comes to an end (transitions
to snow) this morning.

As the system deepens and the sfc low center pulls to our E,
the pressure gradient will tighten, and eventually much colder
air to our NE will begin to filter into the area around/after
daybreak. Guidance continues to show a deformation axis of
precip developing on the back side of the departing low. With
the CAA and the pivoting deformation band, RA will mix with, and
change to snow from W to E through the morning hours. Although
a brief period of FZRA/IP cannot be ruled out as the cold air at
the sfc outpaces the CAA aloft, expect that the primary ptypes
will be RA, then SN. Have continued the Winter Weather
Advisories for the wrn 3/4 of the ILN FA where snow amounts
will range from 1 to 2 inches. Some isolated amounts of 3" will
be possible from WC through nrn parts of central OH where the
heaviest rates may persist a bit longer. However, most spots
will see 1-2", especially on grassy/elevated surfaces. However,
there is signal for some heavier (albeit brief) snow rates, so
untreated surfaces, including roads, may briefly get covered
with snow before some melting occurs once the lighter snow rates
evolve or the snow comes to an end. But... with colder temps
coming in, there may be some refreeze concerns, even with gusty
WNW winds, so this could pose travel hazards on untreated
surfaces into the afternoon.

Once the steady/narrow band of SN exits to the E, ISO/SCT SHSN
and flurries are expected for the afternoon amidst steady or
slowly-falling temps through the lower 30s and upper 20s. This
will occur with WNW of 15-20kts, and gusts to around 30-35kts,
making for a very blustery/wintry afternoon.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
A few snow showers/flurries will linger into tonight until the
deeper moisture and forcing eventually shift out of the local
area toward/beyond midnight. Sfc high pressure will build into
the region as we progress into the daytime Monday.

Very cold air will filter into the area tonight, with temps
bottoming out in the single digits (WC OH) to the upper teens
(NE KY/lower Scioto Valley). Although winds will be diminishing,
but they will still be steady enough to produce some cold wind
chills by Monday morning. These will range from around -10F in
WC OH to the single digits above zero SE of I-71. Will mention
the near-advisory apparent temps (for both tonight and Monday
night) in the HWO.

For the daytime Monday, high pressure will continue to build
into our region. CAA clouds will linger into the afternoon
before an increase in clouds arrives again from the W late in
the day. Highs will range from the mid teens (WC OH and EC IN)
to the upper 20s in the lower Scioto Valley/NE KY.

Lows Monday night will range from the lower single digits above
zero in WC OH and EC IN to the mid teens in the lower Scioto
Valley/NE KY. This will once again yield min apparent temps
between -5F and -10F in NW parts of the ILN FA.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
By Tuesday into midweek, an arctic airmass will settle into the
ern CONUS, with zonal midlevel flow evolving as a trof digs
into the upper Midwest. As such, temps are expected to remain
well below normal through the long term period.

The main chance for precip this week will be during a stretch
from Tuesday night through Thursday morning, with the greatest
chances appearing to be during the first part of Wednesday as a
midlevel disturbance rippling through the flow allows for a weak
sfc low to develop across the SE CONUS. With increasing
lift/moisture overspreading a sufficiently-cold airmass,
widespread light SN is expected to develop across the srn OH Vly
into the TN Vly from Wednesday morning into the afternoon. There
may actually be two separate waves moving eastward through the
quick upper flow, with additional snow persisting into Thursday
morning with the digging of a deep midlevel low into the region.

With cold temps and a supportive vertical thermal profile, snow
ratios may be well above climo (potentially as high as 15:1),
but the transient and quick-moving forcing is contributing to
lower confidence regarding significant accumulation potential.
There is definitely the potential for several inches of snow
accumulation (which seems likely at this juncture for locales
near/S of the OH Rvr), as well as impactful commutes Wednesday
(AM and PM) and Thursday (AM), but details and the exact track
of the shortwave(s) will still need some refinement in future
forecasts.

A very cold airmass will remain entrenched across the region
Thursday and Friday before moderating subtly into the upcoming
weekend.

&&

.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
Although CIGs are somewhat variable across the area, LIFR CIGs
will prevail through at least the first half of the TAF period,
with steady widespread RA area-wide. Prevailing VSBYs will
generally be MVFR, although there will be patches of heavy RA
for KCVG/KLUK/KILN through 09z, which could lead to brief IFR
VSBYs once again. RA intensity will decrease between about
09z-12z locally before a narrow band of mixed wintry precip,
which will quickly change to SN, pivots to the E through the
area between 12z-16z. There will be a brief/narrow window for
steady moderate to locally heavy SN, which will last for no
longer than ~2 hours at any one location. LIFR to VLIFR VSBYs
will once again be possible during this narrow band of SN before
returning to prevailing VFR for the afternoon.

The banded SN will pivot quickly to the E of the local area by
the afternoon, with ISO/SCT SHSN and flurries developing and
becoming more widespread for the remainder of the period in the
CAA regime. Brief VSBY restrictions can be expected yet again in
the most persistent and heaviest SHSN activity, but coverage
will be ISO/SCT at best.

Prevailing CIGs will transition from LIFR to IFR past 15z,
eventually going to MVFR for the afternoon. Light N winds at
5-10kts will increase abruptly as the sfc low goes by to the E
in the several hour period around daybreak. NW winds at
15-20kts, with gusts to 25-35kts, are expected past 12z-15z,
continuing through the afternoon. Winds will go more out of the
WNW after 00z, slowly subsiding to 10-15kts, with gusts to
20-25kts, past 03z.

OUTLOOK...MVFR CIGs will persist into Monday. MVFR to IFR
conditions are possible again on Wednesday into Wednesday night.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory until 7 PM EST this evening for OHZ034-
     035-042-043-060.
     Winter Weather Advisory from 7 AM this morning to 7 PM EST
     this evening for OHZ026-044>046-051>054-061>063-070>072-
     077>081.
     Flood Watch through this afternoon for OHZ063>065-070>074-
     077>082-088.
KY...Winter Weather Advisory from 7 AM this morning to 7 PM EST
     this evening for KYZ089>100.
     Flood Watch through this afternoon for KYZ089>100.
IN...Winter Weather Advisory until 7 PM EST this evening for INZ050-
     058-059.
     Winter Weather Advisory from 7 AM this morning to 7 PM EST
     this evening for INZ066-073>075-080.
     Flood Watch through this afternoon for INZ073>075-080.

&&

SYNOPSIS...KC
NEAR TERM...KC
SHORT TERM...KC
LONG TERM...KC
AVIATION...KC
Hazardous weather outlook, Feb 16, 3:25 AM EST, 35 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
325 AM EST Sun Feb 16 2025

INZ050-058-059-OHZ034-035-042-043-060-170830-
Wayne-Fayette-Union-Mercer-Auglaize-Darke-Shelby-Preble-
325 AM EST Sun Feb 16 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for east central Indiana and west
central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Additionally, wind chill values between -5 and -10 degrees are
expected tonight into early Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Wind chill values between -5 and -10 degrees are expected Monday
night into early Tuesday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.

INZ066-OHZ026-044>046-051>054-061-062-170830-
Franklin-Hardin-Logan-Union-Delaware-Miami-Champaign-Clark-Madison-
Montgomery-Greene-
325 AM EST Sun Feb 16 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
EST THIS EVENING...

This Hazardous Weather Outlook is for southeast Indiana, central
Ohio and west central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Additionally, wind chill values around -5 degrees are expected
tonight into early Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Wind chill values around -5 degrees are expected Monday night into
early Tuesday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.

INZ073>075-080-KYZ089>100-OHZ063-070>072-077>081-170830-
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Fayette-
Butler-Warren-Clinton-Hamilton-Clermont-Brown-Highland-Adams-
325 AM EST Sun Feb 16 2025

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...
...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
EST THIS EVENING...

This Hazardous Weather Outlook is for southeast Indiana, northeast
Kentucky, northern Kentucky, central Ohio, south central Ohio and
southwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Light snow will be possible Wednesday into early Thursday. Some
accumulation will be possible during this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.

OHZ055-056-170830-
Franklin-Licking-
325 AM EST Sun Feb 16 2025

This Hazardous Weather Outlook is for central Ohio.

.DAY ONE...Today and tonight.

A brief period of light snow this morning may allow for minor
accumulations, especially on grassy and elevated surfaces. However,
some brief slick spots on untreated surfaces may be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Wind chill values between zero and -5 degrees are expected Monday
night into early Tuesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ064-065-073-074-082-088-170830-
Pickaway-Fairfield-Ross-Hocking-Pike-Scioto-
325 AM EST Sun Feb 16 2025

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

This Hazardous Weather Outlook is for central Ohio and south
central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Additionally, a brief period of light snow this morning may allow
for minor accumulations, especially on grassy and elevated surfaces.
However, some brief slick spots on untreated surfaces may be
possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Light snow will be possible Wednesday into early Thursday. Some
accumulation will be possible during this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.

In the hours before

Local storm report, Feb 16, 1:41 AM EST, 2 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
141 AM EST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 AM     Flash Flood      5 E Tollesboro          38.59N 83.49W
02/16/2025                   Lewis              KY   Public

            Manley Hollow has water across the road
            about 2 miles back from the AA side.

&&

NM
Local storm report, Feb 16, 2:08 AM EST, 1 hour 52 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
208 AM EST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 AM     Flash Flood      2 NNE Sunman            39.27N 85.08W
02/16/2025                   Ripley             IN   Emergency Mngr

            Water flowing over East County Road 1300
            North.

&&

NM
Local storm report, Feb 16, 2:27 AM EST, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
227 AM EST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     Flash Flood      4 SW West Union         38.76N 83.60W
02/16/2025                   Adams              OH   911 Call Center

            State Route 41 closed at Kimberly Drive due
            to flowing water over the roadway.

0210 AM     Flash Flood      6 SW Rarden             38.86N 83.32W
02/16/2025                   Adams              OH   911 Call Center

            Swift water rescue on Pauline Miller Road.
            Camper surrounded by fast moving water.

&&
Local storm report, Feb 16, 2:45 AM EST, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
245 AM EST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     Flash Flood      6 NNW South Webster     38.89N 82.77W
02/16/2025                   Scioto             OH   911 Call Center

            State Route 139 closed as White Gravel
            McDaniel Road due to moving water over the
            roadway.

&&

NM
Special weather statement, Feb 16, 3:08 AM EST, 52 minutes before
Special Weather Statement
National Weather Service Wilmington OH
308 AM EST Sun Feb 16 2025

OHZ055-056-064-065-073-074-082-088-161400-
Franklin-Licking-Pickaway-Fairfield-Ross-Hocking-Pike-Scioto-
Including the cities of Downtown Columbus, Newark, Circleville,
Lancaster, Pickerington, Chillicothe, Logan, Waverly, Pike Lake,
Piketon, Portsmouth, and Wheelersburg
308 AM EST Sun Feb 16 2025

...LIGHT SNOW EXPECTED MID TO LATE MORNING...

Light snow will move across the region mid to late morning. While
accumulations are expected to be generally around an inch or less,
the snow may cause some brief slick spots on roads, especially
untreated ones, as well as bridges and overpasses. The snow rates
may briefly be heavy enough to allow for accumulation on warm road
surfaces before some melting occurs once the heaviest snow comes
to an end. Reduced visibility and light snow accumulations are
expected before tapering off to isolated to scattered snow showers
this afternoon.

Use extra caution if driving this morning and allow extra time to
reach your destination.
Local storm report, Feb 16, 3:54 AM EST, 6 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
354 AM EST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     Flash Flood      7 SE Monterey           38.36N 84.78W
02/16/2025                   Owen               KY   911 Call Center

            Large section of KY 368 closed due to high
            water over roadway along with rock debris.

&&

NM

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

18 winter weather. Local standard time, as filed.

Winter Weather, Auglaize

When
February 16, 4:00 AM EST to 9:00 PM EST
Where
Auglaize forecast zone
Reported by
Trained Spotter
Coordinates
40.561, -84.222 (the zone’s center; the record gives no point)

A spotter in Minster measured 3.1 inches of snow, while another in New Bremen measured 3 inches. A ham radio operator measured 2.5 inches south of Uniopolis.

Winter Weather, Butler

When
February 16, 4:00 AM EST to 9:00 PM EST
Where
Butler forecast zone
Reported by
Public
Coordinates
39.439, -84.576 (the zone’s center; the record gives no point)

Reports from both Fairfield and Oxford indicated that 2.5 inches of snow fell. Two inches was measured by the CoCoRAHs observer west of Fairfield, and the observer west of Franklin measured 1.4 inches.

Winter Weather, Darke

When
February 16, 4:00 AM EST to 9:00 PM EST
Where
Darke forecast zone
Reported by
Trained Spotter
Coordinates
40.133, -84.619 (the zone’s center; the record gives no point)

A spotter in New Madison measured 3 inches of snow.

Winter Weather, Clinton

When
February 16, 4:00 AM EST to 9:00 PM EST
Where
Clinton forecast zone
Reported by
NWS Employee
Coordinates
39.415, -83.808 (the zone’s center; the record gives no point)

West of Wilmington, 2.7 inches of snow was measured while north of town 2.2 inches fell.

Winter Weather, Delaware

When
February 16, 4:00 AM EST to 9:00 PM EST
Where
Delaware forecast zone
Reported by
Public
Coordinates
40.278, -83.005 (the zone’s center; the record gives no point)

Three inches of snow was reported in Delaware. In Powell and south of Kilbourne, two inches of snow was measured.

Winter Weather, Franklin

When
February 16, 4:00 AM EST to 9:00 PM EST
Where
Franklin forecast zone
Reported by
Public
Coordinates
39.970, -83.009 (the zone’s center; the record gives no point)

Three inches of snow was reported northeast of Urbancrest. Northeast of Grandview Heights, 2.7 inches was measured.

Winter Weather, Greene

When
February 16, 4:00 AM EST to 9:00 PM EST
Where
Greene forecast zone
Reported by
Trained Spotter
Coordinates
39.692, -83.890 (the zone’s center; the record gives no point)

East of Beavercreek, 4 inches of snow fell. Near Xenia, 3.5 inches was measured.

Winter Weather, Hardin

When
February 16, 4:00 AM EST to 9:00 PM EST
Where
Hardin forecast zone
Reported by
Public
Coordinates
40.662, -83.659 (the zone’s center; the record gives no point)

In Kenton, two reports of 2.5 inches of snow were received.

Winter Weather, Hamilton

When
February 16, 4:00 AM EST to 9:00 PM EST
Where
Hamilton forecast zone
Reported by
Public
Coordinates
39.196, -84.543 (the zone’s center; the record gives no point)

Near Blue Ash, 3 inches of snow was measured. In Mack, 2.7 inches fell, and 2.3 inches was measured in Madeira.

Winter Weather, Licking

When
February 16, 4:00 AM EST to 9:00 PM EST
Where
Licking forecast zone
Reported by
Public
Coordinates
40.092, -82.483 (the zone’s center; the record gives no point)

Near Beechwood Trails, 3 inches of snow was measured.

Winter Weather, Logan

When
February 16, 4:00 AM EST to 9:00 PM EST
Where
Logan forecast zone
Reported by
Public
Coordinates
40.388, -83.766 (the zone’s center; the record gives no point)

In Lakeview, 1.4 inches of snow was measured.

Winter Weather, Madison

When
February 16, 4:00 AM EST to 9:00 PM EST
Where
Madison forecast zone
Reported by
Public
Coordinates
39.894, -83.400 (the zone’s center; the record gives no point)

In Plain City, 3 inches of snow was measured.

Winter Weather, Miami

When
February 16, 4:00 AM EST to 9:00 PM EST
Where
Miami forecast zone
Reported by
Public
Coordinates
40.053, -84.229 (the zone’s center; the record gives no point)

In Piqua, 3.5 inches of snow was measured, as did a CoCoRAHs observer south of Troy.

Winter Weather, Montgomery

When
February 16, 4:00 AM EST to 9:00 PM EST
Where
Montgomery forecast zone
Reported by
Public
Coordinates
39.755, -84.291 (the zone’s center; the record gives no point)

In Centerville, 4 inches of snow was measured. Three and a half inches was measured near Moraine and Near Woodbourne-Hyde Park.

Winter Weather, Ross

When
February 16, 4:00 AM EST to 9:00 PM EST
Where
Ross forecast zone
Reported by
Trained Spotter
Coordinates
39.338, -83.057 (the zone’s center; the record gives no point)

Near Chillicothe, 2.4 inches of snow was measured.

Winter Weather, Shelby

When
February 16, 4:00 AM EST to 9:00 PM EST
Where
Shelby forecast zone
Reported by
Trained Spotter
Coordinates
40.332, -84.205 (the zone’s center; the record gives no point)

Near Sidney, 2.5 inches of snow was measured. A CoCoRAHs report from 5 miles east-northeast of Russia measured 2 inches.

Winter Weather, Union

When
February 16, 4:00 AM EST to 9:00 PM EST
Where
Union forecast zone
Reported by
Public
Coordinates
40.299, -83.372 (the zone’s center; the record gives no point)

Near Plain City, 3 inches of snow was reported. A ham radio operator west of Dublin measured 2.3 inches.

Winter Weather, Warren

When
February 16, 4:00 AM EST to 9:00 PM EST
Where
Warren forecast zone
Reported by
NWS Employee
Coordinates
39.428, -84.167 (the zone’s center; the record gives no point)

East of Lebanon, 3.6 inches of snow was measured. A spotter west of Landen measured 3.5 inches, and 3 inches was recorded southeast of Springboro.

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2025Every state in 2025This day in weather historyWarnings in Ohio, February 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1239166, 1239168, 1239169, 1239172, 1239174, 1239177, 1239179, 1239182, 1239183, 1239184, 1239186, 1239187, 1239188, 1239189, 1239190, 1239191, 1239192, 1239193.